# SDR 06FDEA1571

- Difficulty date: April 23, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 13,384 hours, 7,097 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: L/E Slat
- Part time: 13,383 hours, 7,097 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED EA 6-5750-92415A NR 3 SLAT DENT REPAIR OF LEADING EDGE SKIN RIBS 9 AND 8.
